# SDR UPS07450544

- Difficulty date: August 6, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21944
- Aircraft time: 79,715 hours, 18,925 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Damaged
- Location: Bs 920
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS 920 RHS TENSION TIE TO FRAME STEEL PLATE 2EA HOLE FOUND SEM AT MOST O/B AS MARKED.  M/D BS 920 RT TENSION TIE ATTACH STEEL PLATE REPLACED AND INSTALLED AS PER HX RS NR R53-25-35848 AND REPEAT INSPECTION IS REQUIRED AS PER UPS EO NR B747-5310-27452.
